# SDR UALA2010051901688

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 56,970 hours, 10,332 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: P10225027003
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3F AFT EMERGENCY LIGHT INOP.  FOUND BROKEN PIN IN CONNECTOR NEW HARNESS ORDERED TO LOCK DROP.  REPLACED HARNESS UNDER SEAT. OPS NORMAL.
